MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M

MEDLINE INDUSTRIES, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Catalog Number MDSXB7585
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093-2753
MDR Report Key25861394
Report Number1417592-2026-06658
Device Sequence Number20216979
Product Code LZA
UDI-Device Identifier20193489107767
UDI-Public20193489107767
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7585
Device Lot NumberCC309464302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown